# SDR SIMA201036205

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 22,101 hours, 18,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Battery Charger
- Component: Battery Charger, Bruce
- Component part number: BA50933901
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4060 THE LEFT EXTERNAL FORWARD EMERGENCY LIGHT FAILED TO ILLUMINATE AND THE FORWARD CEILING AISLE EMERGENCY LIGHT FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED F1 FUSE ON NR 1 EMERGENCY BATTERY CHARGER ASSEMBLY IAW CMM 25-60-03 AND EMB AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
